MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) INSPIRA TEXTURED SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) INSPIRA TEXTURED SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Model Number TRM-360
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code Failure of Implant (1924)
Type of Reportable Event Serious Injury
Event or Problem Description
Patient reported left side exchange from textured to smooth implants due to the patients concern with the device.Later, patient reported rupture.Device remains implanted.
 
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
 
Event or Problem Description
Device has been explanted.
 
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b5, d6b, h.6.
 
Event or Problem Description
Patient reported, left side exchange from textured to smooth implants, due to the patients concern with the device.Later, patient reported, rupture.Device has been explanted.
 
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: rupture: observed, an opening on radius assessed, as an unidentified (tear) opening (shell thickness within spec).Anxiety-product/procedure: unable to observe, since it is not related to the device.Additional observations: no other observations observed, on the device.No further actions are required, as the device was implanted.

Brand Name
INSPIRA TEXTURED SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer (Section G)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer Contact
terry ingram
2525 dupont drive
building 3
irvine, CA 92612
8479366324
MDR Report Key17282959
Report Number9617229-2023-11082
Device Sequence Number19706482
Product Code FTR
UDI-Device Identifier10888628008113
UDI-Public10888628008113
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P020056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/27/2020
Device Model NumberTRM-360
Device Catalogue NumberTRM-360
Device Lot Number2781230
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/16/2023
Supplement Date Received by Manufacturer12/19/2023
03/19/2024
Initial Report FDA Received Date07/07/2023
Supplement Report FDA Received Date12/28/2023
03/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/27/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient Weight61 KG